# SDR TC8A96015

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 265-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT AROUND FORWARD LAVATORY FLOOR TRACK DOUBLER HAS CORROSION, LEVEL 2, BETWEEN STATION 265 AND 275 (RT SIDE).  (M)
